|Can't figure out the cause of your E.D.? Check out these 15 Natural Cures.|
|Combine supplements for max erectile strength? Go with This Approach.|
3. NSAIDs. Be very careful with pain-killing drugs such as ibuprofen, Motrin, Advil, etc. Several studies have linked these with decreased Nitric Oxide output, which is bad news for all males, especially those trying to improve existing erectile dysfunction. If you're a significant NSAID user, you may be able to improve your erectile dysfunction simply by laying off of this drug class. For example, one Finnish study found that heavy users of NSAIDs to have a doubled rate of erectile dysfunction compared to nonusers.  They are also notorious for causing serious gastrointestinal issues. Estimates are that between 15-30% of regular users have ulcers and between 3,000 and 25,000 will die from sudden blood loss. They are also extemely hard on the stomach by the way. Most men that take these regularly do so because of autoimmune issues, i.e. arthritis, and I highly recommend that you read my link on Inflammation and Immunity. Lowering Inflammation and Boosting Immunity will take care or ameliorate most of these auto-immune related diseases. So, again, if you develop an auto-immune or inflammatory condition, your doctor will immediately put you on medications that may drastically effect your sex life. It is obviously much, much better to avoid that sitution in the first place. NOTE: Almost all the opiate and narcotic painkillers can also kill your erections.
4. Antihistamines. Many antihistamines can have a side effect of erectile dysfunction. Again, as with many NSAID-related issues, allergic responses can often be dramatically helped through Lowering Inflammation and Boosting Immunity.
5. Heart Medications. Again, years of tough living can wreak havoc on your heart and the medications that doctors will prescribe can lead to erectile dysfunction. Lipid-lowering drugs, Norpace (anti-arrythmia), Norflex (discomfort aid) and so on can all aggravate or initiate impotence.
6. Antidepressants. Antidepressants are a common cause of sexual dysfunction for both males and females. However, there is one potential solution: Gingko Biloba. See my link on Gingko Biloba and Antidepressants for more details.
7. CAUTION: Many more "neutral" types of medications can also have a side effect of impotence including various drugs for nausea and GI problems (Tagamet, Zantac, Pepcid, etc.), anti-psychotics, anti-depressants and so on.
For a more detailed listing of medications that can effect your erections, see this Medline List of Erectile Dysfunction-Related Drugs.
CAUTION: If you have a medical condition or are on any medications, please discuss any changes with your doctor first. Certain supplements, foods and even juices can alter absorption rates of certain medications for example. Play it safe.
1) Consumer Reports on Health, Oct. 2006
2) Journal of Urology 2006,175:1812-1816
|WHAT LOW T DOES:|